Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 857984, 21 pages
http://dx.doi.org/10.1155/2013/857984
Review Article

Properties of the Parabolic Anderson Model and the Anderson Polymer Model

Mathematics Department, University of California, Irvine, CA 92697-3875, USA

Received 3 September 2012; Accepted 7 November 2012

Academic Editors: M. Campanino and S. Sagitov

Copyright © 2013 Michael Cranston. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Cranston, “Properties of the Parabolic Anderson Model and the Anderson Polymer Model,” ISRN Probability and Statistics, vol. 2013, Article ID 857984, 21 pages, 2013. https://doi.org/10.1155/2013/857984.